Logo

Fuzzy-based Navigation and Control of a  Non-Holonomic Mobile Robot

Rashid, Razif and Elamvazuthi, I and K.M., Begam and M, Arrofiq (2010) Fuzzy-based Navigation and Control of a  Non-Holonomic Mobile Robot. Journal of Computing, 2 (3). pp. 138-143. ISSN 2151-9617

Full text not available from this repository.

Official URL: https://sites.google.com/site/journalofcomputing/


Item Type:Article
Subjects:T Technology > TK Electrical engineering. Electronics Nuclear engineering
Departments / MOR / COE:Departments > Electrical & Electronic Engineering
ID Code:1036
Deposited By: Assoc Prof Dr Irraivan Elamvazuthi
Deposited On:13 Apr 2010 06:15
Last Modified:01 Apr 2014 03:18

Repository Staff Only: item control page